Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Peri menopausal. Irregular cycle, tiredness, green stool, bleeding. Help?

I am 47 years old female. I believe I am going through peri menipause, I ddi not have a regular period this cycle, spotted off and on for about 2 weeks. I have been very tired lately. My bowel habits have changed recenly as well, my stool colour was dark green and just recently I had a bowel movement with bright red blood . I always feel as if I need to have a bowel movement and when id o I feel as if I still need to go.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Irregular periods in your age is likely due to menopause setting in however Next time you have the same problem do get an ultrasound done to just make sure no other pathology related to uterus or cervix is underlying. When your oestrogen levels fall it can lead to constipation and hence chronic straining can lead to formation of hemorrhoids which is the most common cause of bright red bleeding. Consult a gynaecologist who can start you on hormones to pacify your symptoms if very troublesome.
Answered: Fri, 29 Nov 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor